# SDR SWAA2023090585742

- Difficulty date: August 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-491689<[01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A18234369 DUE DATE: 30-OCT-23.;[02] TOOL USING RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 14-OCT-23;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED: REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
